# SDR ASOA2015101313888

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 17,144 hours, 11,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER EMERGENCY FLOOR FLOOD LIGHT INOPERATIVE.  CABIN EMERGENCY LIGHTS: FLOOR LEVEL EMERGENCY FLOODLIGHTS.  R & R LIGHT ASSY IAW MM 33-51-11 AND IPC REF 33-51-11, ITEM 15.  OPS CHECK GOOD.
